ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

ACHIEVING NONZERO INFORMATION VELOCITY IN WIRELESS NETWORKS

Iyer, Srikanth and Vaze, Rahul (2017) ACHIEVING NONZERO INFORMATION VELOCITY IN WIRELESS NETWORKS. In: ANNALS OF APPLIED PROBABILITY, 27 (1). pp. 48-64.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1214/16-AAP1196
Item Type: Journal Article
Additional Information: Copyright of this article belongs to the INST MATHEMATICAL STATISTICS, 3163 SOMERSET DR, CLEVELAND, OH 44122 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 26 Apr 2017 07:16
Last Modified: 26 Apr 2017 07:16
URI: http://eprints.iisc.ac.in/id/eprint/56599

Actions (login required)

View Item View Item